# SDR USAAD00182

- Difficulty date: November 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD LOW LEVEL EMERGENCY LIGHT BATTERY.  (M)
